The closedness of the free-disposal hull of a production set

A. Horsley, A.J. Wrobel

    Research output: Contribution to journalArticleScientificpeer-review

    2 Citations (Scopus)

    Abstract

    Assume thatL is a topological vector lattice andY is a closed subset ofL + ×R N, whereR N denotes theN-dimensional Euclidean space. It is shown that the setY−L + ×R + N is closed ifY has appropriate monotonicity properties. The result is applicable to the case ofL equal toL ∞ with the Mackey topology, τ(L ∞,L 1).
    Original languageEnglish
    Pages (from-to)386-391
    JournalEconomic Theory
    Volume1
    Issue number4
    DOIs
    Publication statusPublished - 1991

    Fingerprint Dive into the research topics of 'The closedness of the free-disposal hull of a production set'. Together they form a unique fingerprint.

    Cite this